About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 498073, 18 pages
http://dx.doi.org/10.1155/2012/498073
Research Article

Oscillation Criteria of Certain Third-Order Differential Equation with Piecewise Constant Argument

Department of Computer Science, Guangdong Polytechnic Normal University, Guangzhou 510665, Guangdong, China

Received 17 August 2012; Revised 27 October 2012; Accepted 20 November 2012

Academic Editor: Samir H. Saker

Copyright © 2012 Haihua Liang and Gen-qiang Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the oscillation and asymptotic behavior of third-order nonlinear delay differential equation with piecewise constant argument of the form . We establish several sufficient conditions which insure that any solution of this equation oscillates or converges to zero. Some examples are given to illustrate the importance of our results.